MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 4 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 4 IMPLANT; DENTAL IMPLANT
Catalog Number 873213
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's identifier and weight were not provided.When the requested information becomes available, a supplementary report will be submitted.Device evaluation results are not available.When the analysis is complete, a supplemental report will be submitted.
 
Event or Problem Description
Per complaint (b)(4), claim form received with missing information, contacted customer for additional information.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d9 for device return date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.

Brand Name
LEGACY 4 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
karen manalili
3050 east hillcrest drive
thousand oaks, CA 91362
8057785914
MDR Report Key11862480
Report Number3001617766-2021-02811
Device Sequence Number19937068
Product Code DZE
UDI-Device Identifier10841307102816
UDI-Public10841307102816
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K192221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2023
Device Catalogue Number873213
Device Lot Number121227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2020
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2020
Supplement Date Received by Manufacturer12/03/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexFemale